×

Found 78,073 Documents (Results 1–100)

On forward and backward Kolmogorov equations for pure jump Markov processes and their generalizations. (English. Russian original) Zbl 07804772

Theory Probab. Appl. 68, No. 4, 643-656 (2024); translation from Teor. Veroyatn. Primen. 68, No. 4, 796-812 (2023).
MSC:  60-XX 93-XX
PDFBibTeX XMLCite
Full Text: DOI

On periodic solutions of one second-order differential equation. (English. Russian original) Zbl 07800626

J. Math. Sci., New York 278, No. 2, 314-327 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 535-548 (2021).
MSC:  34Dxx 34Cxx 60-XX
PDFBibTeX XMLCite
Full Text: DOI

Equations related to stochastic processes: semigroup approach and Fourier transform. (English. Russian original) Zbl 07798855

J. Math. Sci., New York 278, No. 1, 115-138 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 324-348 (2021).
MSC:  60-XX 00Axx 60Hxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software